×

zbMATH — the first resource for mathematics

Improved stability analysis of uncertain neutral type neural networks with leakage delays and impulsive effects. (English) Zbl 1410.34222
Summary: This paper focuses on the stability analysis for neural networks of neutral type with leakage delays and impulsive effects. The discrete delays are assumed to be time-varying and belong to a given interval, which means that the lower and upper bounds of interval time-varying delays are available. By utilizing the Lyapunov functional method, Jensen’s integral inequality and introducing some free-weighting matrices, some new delay-derivative-dependent stability criteria are established for the neutral type neural network. The obtained stability criteria are stated in terms of linear matrix inequalities. Finally, numerical examples are given to illustrate the effectiveness and reduced conservatism of the proposed results over the existing ones.

MSC:
34K20 Stability theory of functional-differential equations
92B20 Neural networks for/in biological studies, artificial life and related topics
93D09 Robust stability
34K45 Functional-differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cao, J.; Huang, D.; Qu, Y., Global robust stability of delayed recurrent neural networks, Chaos Solitons Fract., 23, 221-229, (2005) · Zbl 1075.68070
[2] Zhu, Q.; Cao, J., Exponential stability of stochastic neural networks with both Markovian jump parameters and mixed time delays, IEEE Trans. Syst. Man Cybern. B, 41, 2, 341-353, (2011)
[3] Raja, R.; Samidurai, R., New delay dependent robust asymptotic stability for uncertain stochastic recurrent neural networks with multiple time varying delays, J. Franklin Inst., 349, 2108-2123, (2012) · Zbl 1300.93146
[4] Raja, R.; Raja, U. Karthik; Samidurai, R.; Leelamani, A., Passivity analysis for uncertain discrete time stochastic BAM neural networks with time-varying delays, Neural Comput. Appl., 25, 751-766, (2014)
[5] Zhu, Q.; Cao, J., Stability analysis for stochastic neural networks of neutral type with both Markovian jump parameters and mixed time delays, Neurocomputing, 73, 2671-2680, (2010)
[6] Chen, W.; Wang, L., Delay-dependent stability for neutral-type neural networks with time-varying delays and Markovian jumping parameters, Neurocomputing, 120, 569-576, (2013)
[7] Gopalsamy, K., Stability and Oscillations in Delay Differential Equations of Population Dynamics, (1992), Kluwer Academic Publishers · Zbl 0752.34039
[8] Gopalsamy, K., Leakage delays in BAM, J. Math. Anal. Appl., 325, 1117-1132, (2007) · Zbl 1116.34058
[9] Peng, S., Global attractive periodic solutions of BAM neural networks with continuously distributed delays in the leakage terms, Nonlinear Anal. RWA, 11, 2141-2151, (2010) · Zbl 1239.34081
[10] Li, X.; Rakkiyappan, R.; Balasubramanian, P., Existence and global stability analysis of equilibrium of fuzzy cellular neural networks with time delay in the leakage term under impulsive perturbations, J. Franklin Inst., 348, 135-155, (2011) · Zbl 1241.92006
[11] Li, Y.; Yang, L.; Sun, L. J., Existence and exponential stability of an equilibrium point for fuzzy BAM neural networks with time-varying delays in leakage terms on time scales, Adv. Diff. Equ., 2013, 2-18, (2013)
[12] Li, X.; Cao, J., Delay-dependent stability of neural networks of neutral type with time delay in the leakage term, Nonlinearity, 23, 1709-1726, (2010) · Zbl 1196.82102
[13] Fu, X.; Li, X.; Akca, H., Exponential state estimation for impulsive neural networks with time delay in the leakage term, Arab. J. Math., 2, 33-49, (2013) · Zbl 1303.34060
[14] Li, X.; Rakkiyappan, R.; Balasubramaniam, P., Existence and global stability analysis of equilibrium of fuzzy cellular neural networks with time delay in the leakage term under impulsive perturbations, J. Franklin Inst., 348, 135-155, (2011) · Zbl 1241.92006
[15] Balasubramaniam, P.; Kalpana, M.; Rakkiyappan, R., State estimation for fuzzy cellular neural networks with time delay in the leakage term, discrete and unbounded distributed delays, Comp. Math. Appl., 62, 3959-3972, (2011) · Zbl 1236.93004
[16] Lakshmanan, S.; Park, J. H.; Lee, T. H.; Jung, H. Y.; Rakkiyappan, R., Stability criteria for BAM neural networks with leakage delays and probabilistic time-varying delays, Appl. Math. Comput., 219, 9408-9423, (2013) · Zbl 1294.34075
[17] Zhu, Q.; Cao, J.; Hayat, T.; Alsaadi, F., Robust stability of Markovian jump stochastic neural networks with time delays in the leakage terms, Neural Process Lett., 41, 1-27, (2013)
[18] Zhang, W.; Tang, Y.; Fang, J.; Wu, X., Stability of delayed neural networks with time-varying impulses, Neural Netw., 36, 59-63, (2012) · Zbl 1258.34166
[19] Yang, C. B.; Huang, T. Z., Improved stability criteria for a class of neural networks with variable delays and impulsive perturbations, Appl. Math. Comput., 243, 923-935, (2014) · Zbl 1335.92010
[20] Pan, L.; Cao, J., Robust stability for uncertain stochastic neural network with delay and impulses, Neurocomputing, 94, 102-110, (2012)
[21] Samidurai, R.; Anthoni, S. M.; Balachandran, K., Global exponential stability of neutral-type impulsive neural networks with discrete and distributed delays, Nonlinear Anal. Hybrid Syst., 4, 103-112, (2010) · Zbl 1179.93143
[22] Raja, R.; Raja, U. Karthik; Samidurai, R.; Leelamani, A., Dissipativity of discrete-time BAM stochastic neural networks with Markovian switching and impulses, J. Franklin Inst., 350, 3217-3247, (2013) · Zbl 1293.93695
[23] Raja, R.; Raja, U. Karthik; Samidurai, R.; Leelamani, A., Improved stochastic dissipativity of uncertain discrete time neural networks with multiple delays and impulses, Int. J. Mach. Learn. Cybern., 6, 289-305, (2013) · Zbl 1293.93695
[24] Raja, R.; Raja, U. Karthik; Samidurai, R.; Leelamani, A., Dynamic analysis of discrete-time BAM neural networks with stochastic perturbations and impulses, Int. J. Mach. Learn. Cybern., 5, 39-50, (2014)
[25] Zhu, Q.; Cao, J., Stability analysis of Markovian jump stochastic BAM neural networks with impulse control and mixed time delays, IEEE Trans. Neural Netw., 23, 467-479, (2012)
[26] Kwon, O. M.; Park, J. H.; Lee, S. M.; Cha, E. J., New augmented Lyapunov-krasovskii functional approach to stability analysis of neural networks with time-varying delays, Nonlinear Dyn., 76, 221-236, (2014) · Zbl 1319.92007
[27] Boyd, S.; Ghaoui, L.; Feron, E.; Balakrishnan, V., Linear Matrix Inequalities in System and Control Theory, (1994), SIAM, Philadelphia · Zbl 0816.93004
[28] Xie, L. H., Output feedback H_∞ control of systems with parameter uncertainty, Int. J. Control, 63, 741-750, (1996) · Zbl 0841.93014
[29] Mao, X., Stochastic Differential Equations With Their Applications, (1997), Horwood Chichester
[30] Rakkiyappan, R.; Balasubramaniam, P.; Cao, J., Global exponential stability results for neutral-type impulsive neural networks, Nonlinear Anal. RWA, 11, 122-130, (2010) · Zbl 1186.34101
[31] Park, J. H.; Kwon, O. M., Global stability for neural networks of neutral-type with interval time-varying delays, Chaos Solitons Fract., 41, 1174-1181, (2009) · Zbl 1198.34158
[32] Hua, C.; Long, C.; Guan, X., New results on stability analysis of neural networks with time-varying delays, Phys. Lett. A, 352, 335-340, (2006) · Zbl 1187.34099
[33] Liu, H.; Chen, G., Delay-dependent stability for neural networks with time-varying delay, Chaos Solitons Fract., 33, 171-177, (2007) · Zbl 1152.34376
[34] He, Y.; Wang, Q.; Wu, M., Lmi-based stability criteria for neural networks with multiple time-varying delays, Phys. D: Nonlinear Phenom., 212, 126-136, (2005) · Zbl 1097.34054
[35] He, Y.; Wu, M.; She, J., Delay-dependent exponential stability of delayed neural networks with time-varying delay, IEEE Trans. Circuits Syst., 53, 553-557, (2006)
[36] Cho, H. J.; Park, J. H., Novel delay-dependent robust stability criterion of delayed cellular neural networks, Chaos Solitons Fract., 32, 1194-1200, (2007) · Zbl 1127.93352
[37] He, Y.; Liu, G.; Rees, D., New delay-dependent stability criteria for neural networks with time-varying delay, IEEE Trans. Neural Netw., 18, 310-314, (2007)
[38] Kwon, O.; Park, J.; Lee, S., On robust stability for uncertain neural networks with interval time-varying delays, IET Control Theory Appl., 2, 625-634, (2008)
[39] Qiu, J.; Yang, H.; Zhang, J.; Gao, Z., New robust stability criteria for uncertain neural networks with interval time-varying delays, Chaos Solitons Fract., 39, 579-585, (2007) · Zbl 1197.34141
[40] He, Y.; Liu, G. P.; Rees, D.; Wu, M., Stability analysis for neural networks with time-varying interval delay, IEEE Trans. Neural Netw., 18, 1850-1854, (2007)
[41] Zhang, Y.; Yue, D.; Tian, E., New stability criteria of neural networks with interval time-varying delay: a piecewise delay method, Appl. Math. Comput., 208, 249-259, (2009) · Zbl 1171.34048
[42] SyedAli, M.; Arik, Sabri; Saravanakumar, R., Delay-dependent stability criteria of uncertain Markovian jump neural networks with discrete interval and distributed time-varying delays, Neurocomputing, 158, 167-173, (2015)
[43] Park, J. H.; Kwon, O. M.; Lee, S. M., LMI optimization approach on stability for delayed neural networks of neutral-type, Appl. Math. Comput., 196, 236-244, (2008) · Zbl 1157.34056
[44] Zhu, J.; Zhang, Q.; Yang, C., Delay-dependent robust stability for Hopfield neural networks of neutral-type, Neurocomputing, 72, 2609-2617, (2009)
[45] SyedAli, M., Novel delay-dependent stability analysis of Takagi-sugeno fuzzy uncertain neural networks with time varying delays, Chin. Phys. B, 7, 070207, (2012)
[46] Liu, G.; Yang, S. X.; Chai, Y.; Feng, W.; Fu, W., Robust stability criteria for uncertain stochastic neural networks of neutral-type with interval time-varying delays, Neural Comput. Appl., 22, 349-359, (2013)
[47] He, Y.; Wang, Q. G.; Lin, C.; Wu, M., Delay-range-dependent stability for systems with time-varying delay, Automatica, 43, 371-376, (2007) · Zbl 1111.93073
[48] Liu, Y. R.; D. Wang, Z.; Liu, X. H., Global exponential stability of generalized recurrent neural networks with discrete and distributed delays, Neural Netw., 19, 5, 667-675, (2006) · Zbl 1102.68569
[49] Shen, H.; Park, J. H.; Wu, Z. G., Finite-time synchronization control for uncertain Markov jump neural networks with input constraints, Nonlinear Dyn., 77, 4, 1709-1720, (2014) · Zbl 1331.92019
[50] Shen, H.; Park, J. H.; Zhang, L.; Wu, Z. G., Robust extended dissipative control for sampled-data Markov jump systems, Int. J. Control, 87, 1549-1564, (2014) · Zbl 1317.93171
[51] Shen, H.; Wu, Z. G.; Park, J. H., Reliable mixed passive and H_∞ filtering for semi-Markov jump systems with randomly occurring uncertainties and sensor failures, Int. J. Robust Nonlinear Control, (2014)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.